Asian Journal of Mathematics

Volume 25 (2021)

Number 5

On the analytic classification of irreducible plane curve singularities

Pages: 597 – 640



Eduardo Casas-Alvero (Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Spain)


We present new results regarding which Puiseux coefficients the analytic type of a complex irreducible plane curve singularity depends on.


analytic classification, irreducible plane curve singularity, analytic invariant

2010 Mathematics Subject Classification

14H20, 32S10

The author was partially supported by MTM2015-65361-P, MINECO/FEDER, UE.

Received 1 August 2018

Accepted 2 February 2021

Published 6 July 2022